A remark on the means of the number of divisors

Document Type: Research Paper

Author

Department of Mathematics‎, ‎University of Zanjan‎, ‎University Blvd.‎, ‎45371-38791‎, ‎Zanjan‎, ‎Iran.

Abstract

‎We obtain the asymptotic expansion of the sequence with general term $\frac{A_n}{G_n}$‎, ‎where $A_n$ and $G_n$ are the arithmetic and geometric means of the numbers $\d(1),\d(2),\dots,\d(n)$‎, ‎with $\d(n)$ denoting the number of positive divisors of $n$‎. ‎Also‎, ‎we obtain some explicit bounds concerning $G_n$ and $\frac{A_n}{G_n}$.

Keywords

Main Subjects


P. Diaconis, Asymptotic expansions for the mean and variance of the number of prime factors of a number n, Technical Report No. 96, Department of Statistics, Stanford

University, December 14, 1976.

 

S. R. Finch, Mathematical Constants, Encyclopedia Math. Appl., 94, Cambridge Univ. Press, 2003.

 

J. -M. De Koninck and F. Luca, Analytic Number Theory: Exploring the Anatomy of Integers, Grad. Stud. Math. 134, Amer. Math. Soc., Providence, 2012.

G. Hardy and S. Ramanujan, The normal number of prime factors of a number n, Q. J . Math. 48 (1917) 76--92.

 

M. Hassani, A note on the distribution of the non-trivial zeros of the Riemann zeta function, Submitted.

 

M. Hassani, On the arithmetic-geometric means of positive integers and the number e, Appl. Math. E-Notes 14 (2014) 250--255.

M. Hassani, Restricted factorial and a remark on the reduced residue classes, Appl. Math. E-Notes 16 (2016) 244--250.

M. Hassani, On the ratio of the arithmetic and geometric means of the prime numbers and the number e, Int. J. Number Theory 9 (2014), no. 6, 1593--1603.

M. Hassani, Remarks on the number of prime divisors of integers, Math. Inequal. Appl. 16 (2013), no. 3, 843--849.

M. Hassani, Uniform distribution modulo one of some sequences concerning the Euler function, Rev. Un. Mat. Argentina 54 (2013), no. 1, 55--68.

A. M. Odlyzko, Asymptotic enumeration methods, in: R. L. Graham, M. Groetschel, and L. Lovasz (eds.), Handbook of Combinatorics, 2, pp. 1063--1229, Elsevier, 1995.

J. B. Rosser and L. Schoenfeld, Approximate formulas for some functions of prime numbers, Illinois J. Math. 6 (1962) 64--94.

G. Tenenbaum, Introduction to Analytic and Probabilistic Number Theory, Cambridge Stud. Adv. Math. 46, Cambridge Univ. Press, 1995.

A. Wal_sz, Weylsche Exponentialsummen in der Neueren Zahlentheorie, Mathematische Forschungsberichte, XV. VEB Deutscher Verlag der Wissenschaften, Berlin, 1963.

E. W. Weisstein, CRC Concise Encyclopedia of Mathematics, Chapman & Hall/CRC,

2nd edition, Boca Raton, 2003.


Volume 42, Issue 6
November and December 2016
Pages 1315-1330
  • Receive Date: 14 April 2015
  • Revise Date: 23 August 2015
  • Accept Date: 23 August 2015